# SDR SIMA20241229001

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N208AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000494
- Aircraft time: 25,150 hours, 16,519 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS DOOR 1L IS DIFFICULT TO OPEN AND CLOSE. DOOR FEELS HARD AND HEAVY. APPLIED LUBRICATION IAW AMM 12-26-00
